What causes swelling after botox? (Photos)
Doctor Answers 4
Swelling after Botox injection
Both swelling and bruising can be seen after any injectable treatment including Botox. I suspect you probably have a bruise related to the Botox injection. This should improve over the next few days.
Swelling after Botox
Thank you for your question fernchilling. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expression. With any injection there is a risk for pain, bleeding, bruising, infection, redness, bumps, and swelling. This typically subsides in two weeks. We have our patients return at that time to assess their results. Please consult with a doctor for specific recommendations. Good luck!
Swelling after masseter Botox injection
It is possible that is some bruising from the injection of Botox in the masseters. It should improve in the next week.
You might also like...
Botox for jaw reduction
It is possible that you have small haematoma (blood bruise) after the botox injection. This should resolve in time (1-3 weeks). Botox on its own does can cause a slight swelling in the immediate short term due to the saline volume in the injection. This wears off in 20-60 minutes after injection. Hope this is helpful.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.